# SDR 4DPA2024010500001

- Difficulty date: January 5, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N916JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 40,153 hours, 31,777 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 14522320403
- Part serial: 1455862
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO PACKS VALVE 1-2  CLOSED WAS PRESENTED WHILE DEPARTING OUT OF KGUC. AS WE WERE GETTING TO THE RESET OF THE PACKS, WE CROSSED 10,000MSL AND SHORTLY AFTER THE AIRCRAFT GAVE US A WARNING CABIN PRESSURE. WE STOP THE CLIMB. THEN WE RESET THE PACKS AND RAN THE QRH FOR IT, AND AFTER 15 MIN TO 20 MIN THE PRESSURIZATION NORMALIZE. CORR ACTION MX TROUBLESHOT TO BAD CABIN DISTRIBUTION VALVE. MX R&R'D VALVE OPS TEST GOOD.
